Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 4, Number 6

All articles in this issue are freely accessible.

On the roots of equation $f(x)=𝜉$ where $f(x)$ is real and continuous in $(a,b)$ but monotonic in no subinterval of $(a,b)$
K. Padmavally.
Proc. Amer. Math. Soc. 4 (1953), 839-841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0059341
A note on preharmonic functions
A. C. Allen and B. H. Murdoch.
Proc. Amer. Math. Soc. 4 (1953), 842-852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060650
A theorem of Phragmén-Lindelöf type
Alfred Huber.
Proc. Amer. Math. Soc. 4 (1953), 852-857
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0061747
An inequality involving Bessel functions of argument nearly equal to their order
Keeve M. Siegel.
Proc. Amer. Math. Soc. 4 (1953), 858-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0058775
On restrictions of operators
John Wermer.
Proc. Amer. Math. Soc. 4 (1953), 860-865
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0059470
On algebras of continuous functions
John Wermer.
Proc. Amer. Math. Soc. 4 (1953), 866-869
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0058877
Solution of Bernstein’s approximation problem
Harry Pollard.
Proc. Amer. Math. Soc. 4 (1953), 869-875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0058665
On the solutions of second order linear differential equations
Choy-Tak Taam.
Proc. Amer. Math. Soc. 4 (1953), 876-879
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060102
The inversion of convolution transforms by differential operators
Charles Fox.
Proc. Amer. Math. Soc. 4 (1953), 880-887
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0058744
The exchange formula for distributions and spans of translates
R. E. Edwards.
Proc. Amer. Math. Soc. 4 (1953), 888-894
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064907
A derivative test for finite solutions of games
I. Glicksberg.
Proc. Amer. Math. Soc. 4 (1953), 895-897
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062409
A condition that $lim_{n→∞}n^{-1}T^{n}=0$
R. K. Ritt.
Proc. Amer. Math. Soc. 4 (1953), 898-899
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0059471
Zeros of self-inversive polynomials
Germán Ancochea.
Proc. Amer. Math. Soc. 4 (1953), 900-902
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0058748
Measure extensions and the martingale convergence theorem
Shu-Teh Chen Moy.
Proc. Amer. Math. Soc. 4 (1953), 902-907
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0058903
The impossibility of Fano’s configuration in a projective plane with eight points per line
William A. Pierce.
Proc. Amer. Math. Soc. 4 (1953), 908-912
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0058985
Uniqueness of the projective plane with $57$ points
Marshall Hall.
Proc. Amer. Math. Soc. 4 (1953), 912-916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0058986
Minimal sets of visibility
F. A. Valentine.
Proc. Amer. Math. Soc. 4 (1953), 917-921
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0058996
The $1$-factors of oriented graphs
W. T. Tutte.
Proc. Amer. Math. Soc. 4 (1953), 922-931
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063009
On semi-simple Lie algebras
Jean Dieudonné.
Proc. Amer. Math. Soc. 4 (1953), 931-932
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0059262
A special congruence
L. Carlitz.
Proc. Amer. Math. Soc. 4 (1953), 933-936
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0058621
A note on abelian groups
L. Carlitz.
Proc. Amer. Math. Soc. 4 (1953), 937-938
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0059270
Right alternative rings
Erwin Kleinfeld.
Proc. Amer. Math. Soc. 4 (1953), 939-944
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0059888
Noncommutative extensions of Hilbert rings
Charles W. Curtis.
Proc. Amer. Math. Soc. 4 (1953), 945-955
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0059254
Infinite-dimensional quadratic forms admitting composition
Irving Kaplansky.
Proc. Amer. Math. Soc. 4 (1953), 956-960
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0059895
An application of the Mauro Picone theorem for heat conduction
George W. Evans.
Proc. Amer. Math. Soc. 4 (1953), 961-968
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0058839
Continuity and homeomorphism groups
Robert Ellis.
Proc. Amer. Math. Soc. 4 (1953), 969-973
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060807
Concerning certain types of webs
Mary-Elizabeth Hamstrom.
Proc. Amer. Math. Soc. 4 (1953), 974-978
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0061376
Another remark on “Some problems in conformal mapping”
James A. Jenkins.
Proc. Amer. Math. Soc. 4 (1953), 978-981
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0058716
Stepanoff flows on the torus
John C. Oxtoby.
Proc. Amer. Math. Soc. 4 (1953), 982-987
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060812
On an open question concerning fixed points
Wayman L. Strother.
Proc. Amer. Math. Soc. 4 (1953), 988-993
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060226
Errata, volume 3; Errata, volume 4
Proc. Amer. Math. Soc. 4 (1953), 993
Abstract, references and article information
Full-text PDF Free Access     Request Permissions